Tory MP Andrew Bridgen has whip removed after comparing Covid vaccines to Holocaust
A resurfaced video in which a US woman appears to suggest the Pfizer vaccine against coronavirus has caused her legs to shake violently and uncontrollably, has gone viral on Twitter this weekend, with many mocking the American’s assertion.
User Angelia Desselle, who considers herself an “advocator for the [vaccine] injured”, shared the footage of her legs and feet shaking while sitting on the couch last year, accompanied with the caption “thanks, Pfizer”.
Fortunately, Twitter’s new Community Notes feature has seen several anonymous users share links to the Centers for Disease Control and Prevention (CDC) in America, and a page on their website detailing vaccine side effects where not one of them is spasms or tremors.
In the UK, the NHS states “most side effects are mild and should not last longer than a week”, including sore arms, tiredness, headaches and sickness. “Very rare side effects” include allergic reactions, or blood clotting in a small number of people who received the Oxford/AstraZeneca vaccine – not Pfizer.
As well as casting doubt on the legitimacy of Ms Desselle’s claims, some Twitter users noted the handheld video was almost perfectly still, despite all the spasming on the lower half of her body.
However, such is Twitter that while some opted for a more factual takedown of Ms Desselle’s video, others decided to mercilessly mock the unusual video with clips of their own, sharing the same ‘Thanks, Pfizer” strapline: